Continuability and boundedness of multi-delay functional integro-differential equations of the second order


Graef J. R. , TUNÇ C.

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.109, no.1, pp.169-173, 2015 (SCI-Expanded) identifier identifier

Abstract

In this paper, the authors discuss the continuability and boundedness of solutions of a second order functional integro-differential equation with multiple delays. The proof involves the construction of a Lyapunov-Krasovskii type functional.